# SDR SWAA2015120346679

- Difficulty date: October 28, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 147A5765U22
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD SUPPORT, CORRODED AT BS 500D, BETWEEN STRINGER 25L - 25R IN FWD CARGO COMPARTMENT.  R & R SUPPORT IAW SRM.
